# SDR SWAA2015042338793

- Difficulty date: April 17, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 28,187 hours, 16,625 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INBD SIDE OF RIB CRACKED AT STAB STATION 101.90, 19" AFT OF FRONT SPAR ON LOWER FLANGE.  REPAIRED RIB IAW EA.
